# SDR IXXA202202150001

- Difficulty date: February 15, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N762CX
- Make and model: Boeing 767232
- Aircraft serial: 22225
- Aircraft time: 92,380 hours, 41,718 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Antenna
- Part number: DMC5017
- Part serial: 24523
- Condition: Corroded
- Location: Zone 100
- Part time: 92,380 hours, 41,718 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER VHF COMM ANTENNA HAS LEADING EDGE CORROSION
